# SDR DALA1217316304

- Difficulty date: March 20, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN SEAT TRACK CROWN AT STA 580 & 91.67 FOUND CORROSION AS MARKED.  ENTERED AND DEFERRED FOR SDR REPORTING.  NEW SEAT TRACK FABRICATED AS PER BOEING DWG65B28626 REV NEW. NEW SEAT TRACK AT CABIN STA 580 LBL 91.67 AREA INSTALLED AS PER B747-400 SRM 51-40-02.
